Output Feedback Stabilization and Disturbance Attenuation of Time-Delay Systems with Markovian Jump Parameters

A. Ismail, M.S. Mahmoud, and P. Shi

References

  1. [1] M. Davis, Markov models and optimization (London: Chapman and Hall, 1992).
  2. [2] H. Kushner, Stochastic stability and control (New York: Academic, 1967).
  3. [3] R.J. Elliott & D.D. Sworder, Control of hybrid conditionally linear Gaussian processes, Journal of Optimization Theory and Applications, 74, 1992, 75–85. doi:10.1007/BF00939893
  4. [4] V. Dragan, P. Shi, & K. Boukas, Control of singularly perturbed systems with Markovian jump parameters: An H∞ approach, Automatica, 35(8), 1999, 1369–1378. doi:10.1016/S0005-1098(99)00047-3
  5. [5] Y. Ji & H.J. Chizeck, Controllability, stabilizability and continuous-time Markovian jump linear-quadratic control, IEEE Trans. Automatic Control, 35, 1990, 777–788. doi:10.1109/9.57016
  6. [6] X. Feng, K.A. Loparo, Y. Ji, & H.J. Chizeck, Stochastic stability properties of jump linear systems, IEEE Trans. Automatic Control, 37(1), 1992, 38–53. doi:10.1109/9.109637
  7. [7] P. Dorato & R.K. Yedavalli, Recent advances in robust control (New York: IEEE Press, 1990).
  8. [8] P. Shi & E.K. Boukas, H∞ control for Markovian jumping linear systems with parametric uncertainty, Journal of Optimization Theory and Applications, 95(1), 1997, 75–99. doi:10.1023/A:1022683311870
  9. [9] C.E. de Souza & M.D. Fragoso, H∞ control for linear systems with Markovian jumping parameters, Control-Theory and Advanced Technology, 9(2), 1993, 457–466.
  10. [10] T. Morozan, Stability and control for linear systems with jump Markov perturbations, Stochastic Analysis and Applications, 13(1), 1995, 91–110. doi:10.1080/07362999508809384
  11. [11] K. Boukas, P. Shi, & K. Benjelloun, Robust stochastic stabilization of discrete-time linear systems with Markovian jumping parameters, Journal of Dynamic Systems Measurement and Control, 121(2), 1999, 331–334. doi:10.1115/1.2802478
  12. [12] M.S. Mahmoud, Robust control and filtering for time-delay systems (New York: Marcel-Dekker, 1999).
  13. [13] P. Gahinet & P. Apkarian, A linear matrix inequality approach to H∞ control, International Journal of Robust and Nonlinear Control, 4, 1994, 421–448. doi:10.1002/rnc.4590040403
  14. [14] P. Gahinet, A. Nemirovski, A.L. Laub, & M. Chilai, LMI control toolbox (Boston, MA: The Math Works, 1995).
  15. [15] P. Shi, E.K. Boukas, & R.K. Agarwal, Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delays, IEEE Trans. Automatic Control, 44(11), 1999, 2139–2144. doi:10.1109/9.802932
  16. [16] P. Shi, E.K. Boukas, & R.K. Agarwal, Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE Trans. Automatic Control, 44(8), 1999, 1592–1597. doi:10.1109/9.780431
  17. [17] L. Crocco, Aspects of combustion stability in liquid propellant rocket motors, part 1: Fundamentals: Low frequency instability with mono-propellant, Journal of American Rocket Society, 21, 1951, 163-178.

Important Links:

Go Back